# SDR SWAA2025082192516

- Difficulty date: July 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL AT LEVEL OF RBL 13.84 AND BTW BS 727A AND 727B AFT CARGO COMPARTMENT.   REPLACED WEB-INTERCOSTAL IAW SRM 51-10-02-0G-0, PARAGRAPH 9, AND SRM 51-40-02-0G-0,;DWG 146A7500, SHEET 86, REV A
